An approach to the optimal design of rolling passes

Lapovok, R. and Thomson, P. F. 1997, An approach to the optimal design of rolling passes, International journal of machine tools and manufacture, vol. 37, no. 8, pp. 1143-1154, doi: 10.1016/S0890-6955(96)00035-1.

Attached Files
Name Description MIMEType Size Downloads

Title An approach to the optimal design of rolling passes
Author(s) Lapovok, R.ORCID iD for Lapovok, R. orcid.org/0000-0002-1395-9814
Thomson, P. F.
Journal name International journal of machine tools and manufacture
Volume number 37
Issue number 8
Start page 1143
End page 1154
Total pages 12
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 1997-08
ISSN 0890-6955
Language eng
DOI 10.1016/S0890-6955(96)00035-1
Field of Research 0910 Manufacturing Engineering
HERDC Research category CN.1 Other journal article
Copyright notice ©1997, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30098567

Document type: Journal Article
Collections: Institute for Frontier Materials
GTP Research
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in TR Web of Science
Scopus Citation Count Cited 6 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 33 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 21 Jul 2017, 13:01:47 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.